# SDR AU970732

- Difficulty date: June 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 402A
- Engine: Cont TSIO520E
- Propeller: Mcauly 3AF32C87
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Part number: 642001
- Condition: Cracked
- Location: Nr 3 & Nr 5 Cyl
- Component: Cont
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CRANKCASE CRACKED IN AREA OF NO3 AND NO5 CYLINDER PADS - CRACKS RADIATED FROM CYLINDER BASE STUD HOLES
